Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #27716
    Anonymous
    Inactive

    My daughter graduated from meth to heroin. She snorts it, but doesn’t use needles. Been doing it for about 8 months….last couple months it’s every day use or she’s sick.
    Well, now when she snorts it, she immediately throws up. Her nose is constantly running, also. What’s this mean…or am I crazy to think it means anything at all? This happens when she smokes crack too.
    It’s really sad that I even know this.
    Thanks for your time and answers.

    #107013
    Anonymous
    Inactive

    (((Velvet)))
    It means she’s addicted.
    Trevor went through the same thing. I sent him to doctors who suggested he had an ulcer. It’s withdrawal.
    I’m sorry. If she’s anyhting like Trevor, she will start shooting, cuz, it’s a quicker cleaner high. But, with it comes additional dangers.
    I am so sorry…. :hug:

    Shalom!

    #107015
    Anonymous
    Inactive

    (((Velvet)))

    #107016
    Anonymous
    Inactive

    So what you’re saying is that she can’t snort it anymore, because she will always throw up…so the only other way for her to get high is to shoot it?

    #107017
    Anonymous
    Inactive

    She hasn’t had much the past day or two. I knew she was addicted..because I have seen her when she needs it. But didn’t know if the puking was permanent.
    She use to puke when she first started…but that was much later..after the dose..she would get sick and throw up.

    So probably her inside of her nose won’t obsorb the drug…it may drain down her throat..and the gag reflex makes her puke?????

    #107018
    Anonymous
    Inactive

    Hi Velvet,

    I remember at first Rain was snorting heroin but then it became too obvious with his nose constantly running and bleeding. No throwing up though….He only threw up when he was on withdraw.
    He switched to shooting not long afterwards…
    I hope the sickness will make her quit instead of wanting more…

    Hugs
    Carine

    #107019
    Anonymous
    Inactive

    Hi velvet, sorry to hear about what you & her are going through. I used heroin heavily for about 1.5yrs and never injected either, always snorted. She is puking because that is an effect of the high, actually it is associated with a mild overdose. Puking never ‘lessened’ the intensity of heroin for me. Puking doesn’t stop with use, it’s just that the body requires more after a time. Her nose runs ‘caws that is a withdrawal symptom, usually one of the first – happening about 9hrs without a fix.
    I can tell you that I can relate heavily, heavily, heavily to your post and will keep her in my prayers. I convinced myself for a while that because I never injected I didn’t have a ‘problem’ but studies indicate snorting is just as addictive as shooting [much more costly, too]. There is light at the end of the tunnel I can assure you. I was putting more or less $175/day up my nose when I quit cold turkey (7.5months ago) and can honestly say that through a recovery program the obsession to use has been lifted. Good luck!!

    #107014
    Anonymous
    Inactive

    Sounds like she’ll eventually graduate into poking. Detox/rehab an option for her?

Viewing 8 posts - 1 through 8 (of 8 total)
  • You must be logged in to reply to this topic.